# SDR SWIA200312629

- Difficulty date: November 25, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 23,552 hours, 30,312 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stick Shaker
- Condition: Inoperative
- Location: Nr 2 Stall Warn
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

NR 2 STALL STICK SHAKER INOP.  REPLACED NR 2 STICK SHAKER.  OP CHECK GOOD.
